Об одном особом нелинейном интегральном уравнении
- Volume: 31, page 373-376
- ISSN: 0368-8666
Access Full Article
topHow to cite
topКостицын, В.А.. "Об одном особом нелинейном интегральном уравнении." Matematiceskij sbornik 31 373-376. <http://eudml.org/doc/64435>.
@article{Костицын,
author = {Костицын, В.А.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {373-376},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном особом нелинейном интегральном уравнении},
url = {http://eudml.org/doc/64435},
volume = {31},
}
TY - JOUR
AU - Костицын, В.А.
TI - Об одном особом нелинейном интегральном уравнении
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 31
SP - 373
EP - 376
LA - rus
UR - http://eudml.org/doc/64435
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.